# SDR HEEA077432

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206323018
- Part serial: 80643
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE HAS CORROSION.
